# SDR V0XD20170714003

- Difficulty date: July 14, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 33,142 hours, 24,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 549-565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE SCRATCHES AND A DENT BETWEEN BS 549 - 565, STRINGERS 16 - 17L. CUT AWAY DAMAGED AREA, FABRICATED AND INSTALLED A REPAIR IAW REO 670-53-31-415, REV B.
